# SDR RAIA950805

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024762
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 9,362 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7456 - LEFT ENGINE TORQUE DID NOT MAKE TARGET TORQUE.  MAINTENANCE ADJUSTED LEFT TORQUE SIGNAL CONDITIONER AS PER GARRETT DSC.  GROUND RUNS REVEALED NORMAL OPERATION.  (M)
